# SDR ASAA2017092121994

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,041 hours, 12,282 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520014E7AE
- Condition: Discharged
- Location: Master
- Part time: 12,918 hours, 4,599 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FOUND NOT CHARGING, VOLTAGE LOW.  ACFT GROUNDED. REMOVED AND REPLACED TWO BATTERIES IAW AMM 24-31-11.  A BATTERY TEST CHECKED NORMAL.
